can taking 1 mg xanax 3 times a day cause seizures??need help and advice
i been told im having seizures which is trie but i also take 3 1 mgs of xanax for my anxiety /panic i asked my neuro dr if xanax could cause seizures he says no he said only if i were to stop taking them ,i havent i still take as im suppose too and i started xanax in feb 06 didnt start having seizures till sept 06 but my first big one was may 06 which was 4 mos after i had surgery im seeing a specialist friday the 19th and if xanax causes seizures my old neuro dr gave me xanax so he wouldnt have if he thought they caused seizures .im seeing a specialist cause my old neuro dr had a anurizum poor man hes doing ok they caught it in time .but hes going to be out for awhile they said and he may not come back hes close to 70 yrs old but he was good .and stress causes seizures too and im under alot of stress 1st i live with a alcaholic and my son is leaving for kuwait sunday and i have so much more stress in my life i cant even begin to start like here iam with seizures and my husband and sister thinks im suppose to be housebond so i dont fall down what do they want me to do stay home the rest of my life they dont understand and plus they think i cant drive i have a legal lic and told the lic place i have seizures and they still gave them to me why do people not understand how we feel when they talk about us with seizures as though we brought them on ourselfs my sister told me if id stop thinking about them id prob not have anymore thats not true i cant control when one comes i tried to tell her to look it up on the pc and she wouldnt ,people just dont understand and it hurts too cause family should be supportive .
Re: can taking 1 mg xanax 3 times a day cause seizures??need help and advice
I understand what you are going through.
I can not answer your question, unfortunetly. I am not sure if that drug would cause seizures.
You know your body better than any Dr. does.
Do what is right for you. Check up on the drug. <removed>
Hope that helps.
Last edited by mod-anon; 10-21-2008 at 08:06 AM.
Reason: Do not post commercial websites. Please read and follow the posting rules.